# SDR OXK2006F00000

- Difficulty date: February 15, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N640MA
- Make and model: Mtsbsi MU2B35
- Aircraft serial: 590
- Engine: Garrtt TPE3316252M
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Gearshaft
- Part number: 8968042
- Part serial: 2648
- Condition: Failed
- Location: Gearbox
- Part time: 3,369 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

ENGINE, SN P20186, EXPERIENCED AN UN-COMMANDED INFLIGHT SHUTDOWN, ON SITE INSPECTION REVEALED THAT THE FUEL PUMP DRIVE TRAIN HAD BECOME UNCOUPLED.  TEARDOWN INSPECTION REVEALED FAILURE OF SPUR GEARSHAFT PN 8968042, COMPONENT OF TORQUE SENSOR PN 31017262, SN P2648 WITH 3369.8 TSO.  THIS ARICRAFT IS IN COMPLIANCE OF ALL APPLICABLE AD.  (K)
